# SDR DALA2025101507551

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 96,816 hours, 18,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3  EMERGENCY LIGHT LOOSE.   RESECURED THE L3 EMERGENCY LIGHT. (7359290)
